SciELO - Scientific Electronic Library Online

 
vol.36 issue2A brief note on the existence of connections and covariant derivatives on modulesStability, Boundedness and periodic solutions to certain second order delay differential equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CHANDRA DAS, Paritosh. Fuzzy normed linear space valued sequence space. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.2, pp.245-255. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000200245.

In this article we define the notion of fuzzy normed linear space valued sequence space in a fuzzy normed linear space X and discuss some of its properties like completeness, monotone, solidness, convergence free and symmetricity. Also we prove some inclusion results.

Keywords : Fuzzy real number; fuzzy normed linear space; monotone; solid space; convergence free and symmetricity.

        · text in English     · English ( pdf )